Hyperkähler implosion and Nahm’s equations

Author: 

Dancer, A
Kirwan, F
Roeser, M

Publication Date: 

30 November 2015

Journal: 

Communications in Mathematical Physics

Last Updated: 

2020-06-21T21:48:38.157+01:00

Issue: 

1

Volume: 

342

DOI: 

10.1007/s00220-015-2519-1

page: 

251–301-

abstract: 

<p>We use Nahm data to describe candidates for the universal hyperk¨ahler implosion with respect to a compact Lie group.</p>

Symplectic id: 

574395

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article